# SDR S9B2006F00001

- Difficulty date: March 30, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N251SA
- Make and model: Dhav DHC6
- Aircraft serial: 524
- Aircraft time: 20,849 hours, 37,136 cycles
- Engine: Pwa PT6*
- System (JASC): 7300 · Engine Fuel and Control
- Part: Drain Line
- Part number: C6E10621
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF NR 251-06) RT ENGINE DRAIN PIPE ASSY CRACKED.  REMOVED AND REPLACED RT DRAIN PIPE ASSY IAW MM.  NO DEFECTS NOTED.
